OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6480

Title: Properties of functions with bounded second variation in the generalized sense
Proprietà delle funzioni a variazione seconda limitata in senso generalizzato
Authors: Gori Cocchieri, Candida
Ragni, Marcello
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Candida Gori Cocchieri, Marcello Ragni, "Proprietà delle funzioni a variazione seconda limitata in senso generalizzato", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 46-63.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: Si definisce la variazione seconda generalizzata di una funzione misurabile $f:[a,b]\rightarrow\mathfrak{R}$ come integrale alla Burkill-Cesari di una opportuna funzione d'intervallo associata alla f, proponendo così un metodo diretto per la sua determinazione. Si esaminano poi varie proprietà delle funzioni a variazione seconda limitata in senso generalizzato.
We define the second generalized variation of a measurable function $f:[a,b]\rightarrow\mathfrak{R}$ by means of Burkill-Cesari type integral of a proper interval function, obtaining in this manner a direct method for its calculus. We establish then several propertes of bounded second generalized variation functions.
URI: http://hdl.handle.net/10077/6480
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:

File Description SizeFormat
GoriRagniRendMat09.pdf1.13 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.